# SDR AALA202302146461

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 10,962 hours, 3,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR GUST LOCK WILL NOT ENGAGE. MAINTENANCE CLEANED AND LUBRICATED L1 DOOR HOOK AND ROLLER GUST LOCK PER AMM 52-11-21-820-00.
